Q. I feel listless and tired when I return home in the evening. How to resolve it?

Answered by
Dr. Ambadi Kumar
and medically reviewed by iCliniq medical review team.
Published on Jan 20, 2018

Hello doctor,

I feel listless and tired when I return home in the evening. So much that I cannot exercise on the treadmill. I was on antipsychotics for 30 years which surely caused muscle stiffness and tardive dyskinesia. That could be one reason for the tiredness. Treatment for the above side-effects is now available and I will be starting it next week. Otherwise, it could be fatigue or something which I am asking you to pinpoint. Can you tell me what you suspect to be the cause? And what protocol we follow to resolve it?

Dr. Ambadi Kumar

Integrative Medicine Internal Medicine Wellness Medicine
#

Hello,

Welcome to icliniq.com.

The causes of fatigue are many including long-term antipsychotic medicines.

Other causes include anemia due to iron and B12 deficiency, thyroid diseases, cardiac failure, diabetes, sleep disorders, and medications to name a few.

You have not mentioned about your current medications as well as daily activities, your food habits, eating and sleeping habits exercise pattern.

There is no mention about your stress level at work and at home.

I would like to know the results of all tests done recently as well as the medication list you are currently taking.

Do you do meditation, yoga, etc., to reduce stress?

Nothing is also mentioned about your family history also.

So, please provide all the details and I would suggest how to fix your tiredness.

Please revert to me with the details I have asked for.

Hope this was useful.

For more information consult an integrative medicine specialist online --> https://www.icliniq.com/ask-a-doctor-online/integrative-medicine-specialist



Was this answer helpful?

 | 

Hello doctor,

Attached are my reports. Tell me if you need any more tests to be done. I want to get to the bottom of the problem.

Dr. Ambadi Kumar

Integrative Medicine Internal Medicine Wellness Medicine
#

Hello,

Welcome back to icliniq.com.

Saw your results (attachment removed to protect patient identity).

I have a question regarding the echo. Was it done by a cardiologist because there is no mention of the doctor's qualification? If it was done by a cardiologist, the echo reports are more detailed.

Continue the same medications. What can be done is to change your lifestyle and eating habits which need to be explored by a detailed history taking.

You will need personalized advice on lifestyle which can be only explained after you talk with me.

For more information consult an integrative medicine specialist online --> https://www.icliniq.com/ask-a-doctor-online/integrative-medicine-specialist


Was this answer helpful?

 | 

Ask a QueryAsk a Query Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


What is the cause of left-sided hand and leg numbness?

Query: Hello doctor,Left side hand and leg numbness and tiredness. I am taking cardiac medications.  Read Full »

Please suggest a cure for my skin rashes based on the report.

Query: Hi doctor, I have rashes similar to the rash of SLE, swollen, painful and redness around the eyes, severe fatigue and muscle weakness. These symptoms occurred a few months back after I had an intestinal infection. The doctors suspected it to be dermatolysis too, thus having a skin biopsy done tomorr...  Read Full »

Is it good to take Risperidone for a long time for hallucination?

Query: Hi doctor, My brother had five to six episodes of hallucinations, and he takes Risperidone 2 mg for one year. Is it safe to take this medicine for such a long time? Can psychosis come back after stopping the medication? What are the side effects?  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask an Integrative Medicine Specialist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.